MathSciNet Relay Station
MathSciNet bibliographic data
MR314066 (47 #2618) 57D20 (32C10)
Lai, Hon Fei Characteristic classes of real manifolds immersed in complex manifolds. Trans. Amer. Math. Soc. 172 (1972), 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement